# SDR SWAA073102

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 63,554 hours, 58,391 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Structure
- Part number: 6546455
- Condition: Cracked
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LEFT WING AILERON TAB DELAMINATED ON OUTBOARD T/E.  REMOVED AND REPLACED AILERON TAB PER MM.
